MathSciNet Relay Station
MathSciNet bibliographic data
MR145619 (26 #3148b) 62.40
Goodman, N. R. The distribution of the determinant of a complex Wishart distributed matrix. Ann. Math. Statist. 34 1963 178–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement